Advanced search
Start date

Asymptotic dynamics of non-autonomous parabolic problems under discretization. structure of attractors

Grant number: 14/19915-1
Support type:Scholarships abroad - Research Internship - Post-doctor
Effective date (Start): November 01, 2014
Effective date (End): July 31, 2015
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal Investigator:German Jesus Lozada Cruz
Grantee:Rodiak Nicolai Figueroa López
Supervisor abroad: José Antonio Langa Rosado
Home Institution: Instituto de Biociências, Letras e Ciências Exatas (IBILCE). Universidade Estadual Paulista (UNESP). Campus de São José do Rio Preto. São José do Rio Preto , SP, Brazil
Local de pesquisa : Universidad de Sevilla (US), Spain  
Associated to the scholarship:13/21155-2 - Continuity of pullback attractors for nonauntonomous parabolic problems using the finite element method, BP.PD


The aims of this project are the study of the pullback attractors for non-autonomous semilinear parabolic problem of second order. And compare these attractors resulting from discretization of PDEs by finite elements method. After this, we will analyze the structure of the pullback attractor and give a classification of them with regarding this because these are what determine its asymptotic dynamics. (AU)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
ARAGAO-COSTA, E. R.; FIGUEROA-LOPEZ, R. N.; LANGA, J. A.; LOZADA-CRUZ, G. Topological Structural Stability of Partial Differential Equations on Projected Spaces. Journal of Dynamics and Differential Equations, v. 30, n. 2, p. 687-718, JUN 2018. Web of Science Citations: 0.

Please report errors in scientific publications list by writing to: